Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 139, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 14, 2011, 6:50 PM MDT for Laramie County, Wyoming. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2011, 6:50 PM MDT (00:50 UTC)
- Expired
- Jul 14, 2011, 7:24 PM MDT
- In force
- 34 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 4 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:57 PM MDT | HAIL 1 | 2 Ne Cheyenne, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 2:43 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1824 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
977 WUUS55 KCYS 150050 SVRCYS WYC021-150145- /O.NEW.KCYS.SV.W.0139.110715T0050Z-110715T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 650 PM MDT THU JUL 14 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING... * UNTIL 745 PM MDT * AT 646 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CHEYENNE...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... NORTH CHEYENNE AND I-80 EXIT 370. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 358 AND 373. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 4 AND 9. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4125 10480 4123 10451 4104 10474 4105 10493 TIME...MOT...LOC 0050Z 226DEG 10KT 4116 10476 WIND...HAIL <50MPH 1.00IN $$ RE
2 follow-up statements
515 WWUS55 KCYS 150111 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 711 PM MDT THU JUL 14 2011 WYC021-150145- /O.CON.KCYS.SV.W.0139.000000T0000Z-110715T0145Z/ LARAMIE WY- 711 PM MDT THU JUL 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LARAMIE COUNTY UNTIL 745 PM MDT... AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF CHEYENNE...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... I-80 EXIT 370. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4124 10477 4123 10451 4110 10470 4113 10478 TIME...MOT...LOC 0111Z 260DEG 11KT 4119 10467 WIND...HAIL <50MPH 1.00IN $$ RE
730 WWUS55 KCYS 150124 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 724 PM MDT THU JUL 14 2011 WYC021-150132- /O.CAN.KCYS.SV.W.0139.000000T0000Z-110715T0145Z/ LARAMIE WY- 724 PM MDT THU JUL 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LARAMIE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HEAVY RAIN IS STILL LIKELY WITH THIS THUNDERSTORM. STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM. LAT...LON 4124 10477 4123 10451 4110 10470 4113 10478 TIME...MOT...LOC 0122Z 260DEG 11KT 4120 10463 $$ RE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:31 PM MDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jul 14, 2:31 PM MDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 231 PM MDT THU JUL 14 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... CONVECTION STARTING TO FORM EARLY THIS AFTERNOON MAINLY OVER AND NEAR THE SNOWY RANGE AND SOUTHERN LARAMIE RANGE. THE ACTIVITY HAS FORMED NEAR THE 250 MB JET SEGMENT CURRENTLY MOVING OVER WYOMING. BETTER INSTABILITY AND CAPE VALUES CONTINUED TO BE OVER THE SOUTHEAST THIRD OF THE CWA EARLY THIS AFTERNOON ALONG AND EAST OF A SURFACE TROUGH. THE TROUGH WAS LOCATED NEAR THE EASTERN WYOMING BORDER AT 19Z. SOME OF THE STORMS IN THAT AREA WILL PRODUCE HEAVY RAINFALL...HAIL AND STRONG WIND GUSTS THROUGH THE EVENING. THE PREVIOUSLY ISSUED FLASH FLOOD WATCH FROM KCYS TO KSNY STILL LOOKS GOOD WITH SOME HEAVY RAIN PRODUCERS PERHAPS ALSO SLIGHTLY FURTHER NORTH OF THE WATCH AREA. THE ACTIVITY WILL SLOWLY WEAKEN BUT LINGER FOR MUCH OF THE NIGHT OVER MAINLY THE SOUTHEAST THIRD OF THE CWA. THE SYNOPTIC PATTERN CHANGES LITTLE FOR THIS PART OF THE FORECAST. SOUTHWEST FLOW ALOFT WILL BE OVER THE CWA WITH THE AREA BETWEEN THE PLAINS RIDGE AND THE WEST COAST TROUGH. THE MID AND UPPER LEVEL MOISTURE PLUME WILL REMAIN OVER THE SOUTHEAST THIRD OF HALF OF THE CWA THROUGH SATURDAY NIGHT. THAT PART OF THE CWA WILL CONTINUE TO SEE AT LEAST A SCATTERED COVERAGE OF AFTERNOON AND EVENING STORMS DURING THAT PERIOD. THE ACTIVITY WILL CONTINUE TO LINGER AND GRADUALLY DIMINISH EACH NIGHT. MODELS SPREAD THE DRIER BOUNDARY LAYER AIR CURRENTLY OVER THE WEST PART OF THE CWA FURTHER EAST ON FRIDAY. THAT LOOKS REASONABLE...BUT WILL INCREASE VALUES SOME FROM MODEL GUIDANCE. THE STORMS THAT FORM ON FRIDAY AFTERNOON AND EVENING SHOULD BE WEAKER DUE TO THE DRIER BOUNDARY LAYER AIR OVER THE CWA. TEMPERATURES WILL BE WARMER EACH DAY...WITH THE WARMEST READINGS BEING ON SATURDAY AS HEIGHTS ALOFT CONTINUE TO SLOWLY RISE. .LONG TERM...SUNDAY THROUGH THURSDAY... ON SUNDAY THE SUBTROPICAL HIGH CENTERED OVER KS/NE WILL BEGIN TO BUILD WEST AND INCREASE HEIGHTS INTO WY/WRN NEB. PAC COAST TROUGH AND SW FLOW WILL INCREASE OVER WESTERN CWA WITH MARKED DECREASE IN PW VALUES. WITH HIGH SHIFTING TOWARD WRN NEB AND DRIER FLOW...TSTMS WILL LIKELY BE MORE LIMITED ON SUNDAY. ON MONDAY THE RIDGE CENTER SHIFTS EAST AGAIN WITH MORE MONSOON MOISTURE TAP WORKING INTO ELEVATED TERRAIN FOR AFTN CONVECTION. THIS TREND WILL CONTINUE INTO TUE AS WEAK VORT FEATURES WORK AROUND THE HIGH CENTER TO AID CONVECTION. ON WED THE UPPER FLOW SHIFTS MORE WSW TO SHIFT ACTIVITY INTO NEB PANHANDLE. TEMPS THROUGH THE PERIOD WILL REMAIN IN THE 90S TO TRIPLE DIGITS IN PANHANDLE AS 700MB TEMPS STAY IN THE +17C TO +18C. MADE ONLY MINOR CHANGES TO CURRENT FORECAST. && .AVIATION...00Z TAF ISSUANCE... VFR CONDITIONS SHOULD BE THE GENERAL RULE AT MOST TERMINALS THROUGH A MAJORITY OF THE FORECAST PERIOD. HOWEVER...TSRA WILL BE LIKELY ALONG AND EAST OF THE LARAMIE FOOTHILLS THROUGH 04Z AS LEE TROUGHING CONTRIBUTES TO ENHANCED SURFACE CONVERGENCE. BRIEF MVFR CIGS/VSBYS WILL BE POSSIBLE THROUGH THAT TIME ESPECIALLY OVER THE SOUTHEAST THIRD OF THE CWA. FAVORABLE INSTABILITY AND SHEAR SUGGESTS HAIL AND WIND GUSTS IN EXCESS OF 40 KTS CAN ALSO BE EXPECTED WITH THE STRONGEST CONVECTION. ISOLATED TSRA WILL REMAIN POSSIBLE AT KSNY AND KAIA THROUGH EARLY FRIDAY MORNING AS AN UPPER LEVEL DISTURBANCE LIFTS NORTHEASTWARD INTO THE CENTRAL HIGH PLAINS. && .FIRE WEATHER...FIRE WEATHER CONCERNS REMAIN LOW INTO EARLY NEXT WEEK. FUELS REMAIN WET FROM RECENT RAINS AND HAVE SLOWED THE CURING OF THE GRASSES. ADDITIONAL RAINS ARE ANTICIPATED FOR THIS SAME AREA THROUGH THE WEEKEND. FOR AREAS WEST OF THE LARAMIE RANGE...MINIMUM RELATIVE HUMIDITIES WILL DIP INTO THE UPPER TEENS THROUGH SATURDAY AS DRIER AIR WORKS IN. BREEZY CONDITIONS CAN BE EXPECTED EACH AFTERNOON IN THAT PART OF THE CWA AS WELL...SO WOULD EXPECT BETTER CURING OF AREA FUELS. MOISTURE VALUES WILL INCREASE WEST OF THE LARAMIE RANGE BY THE END OF THE WEEKEND AND EARLY NEXT WEEK...AS THE MONSOONAL MOISTURE PLUME MOVES WESTWARD OVER THE AREA. && .HYDROLOGY...A FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER NORTH PLATTE RIVER AT SARATOGA THROUGH FRIDAY MORNING. AREA RIVERS WILL CONTINUE TO SLOWLY FALL THROUGH THE WEEKEND. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED LATE THIS AFTERNOON AND EARLY TONIGHT FOR AREAS NEAR THE CHEYENNE RIDGE EAST INTO KIMBALL AND CHEYENNE COUNTIES. RECENT HEAVY RAINS HAVE LEFT SOILS ACROSS THIS AREA SATURATED...SUCH THAT ANY ADDITIONAL RAINFALL WILL QUICKLY RUNOFF INTO AREA CREEKS AND STREAMS. SO...THE FLASH FLOOD WATCH FOR LATE THIS AFTERNOON AND EARLY TONIGHT FOR THE AREA FROM CHEYENNE TO SIDNEY. && && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLASH FLOOD WATCH UNTIL 3 AM FRIDAY FOR WYZ118-WYZ119. NE...FLASH FLOOD WATCH UNTIL 3 AM FRIDAY FOR NEZ054-NEZ055. && WEILAND/APFEL
Hazardous weather outlook, Jul 14, 2:40 PM MDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 240 PM MDT THU JUL 14 2011 WYZ101>119-151115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 240 PM MDT THU JUL 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE SOUTHERN LARAMIE RANGE AND THE CHEYENNE RIDGE AND MOVE TO THE NORTHEAST. THE ACTIVITY WILL BE FAIRLY WIDESPREAD THROUGH THIS EVENING TO THE SOUTH OF A WHEATLAND TO TORRINGTON LINE. IN THAT AREA...SOME STORMS WILL PRODUCE SEVERE WEATHER...WITH HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH POSSIBLE. IN ADDITION...THE STORMS WILL PRODUCE HEAVY RAINFALL. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM FOR CENTRAL AND EASTERN LARAMIE COUNTY. THE REST OF SOUTHEAST WYOMING CAN EXPECT ISOLATED AND WEAKER THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR LARAMIE COUNTY UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE WEEKEND AND INTO NEXT WEEK AS ANOTHER SURGE OF SUBTROPICAL MOISTURE PUSHES INTO THE AREA LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND THIS EVENING OVER THE SOUTHEAST WYOMING PLAINS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-151115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 240 PM MDT THU JUL 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE INTO THE SOUTH HALF OF THE PANHANDLE LATE THIS AFTERNOON AND CONTINUE THROUGH EARLY TONIGHT. ALL OF THE ACTIVITY WILL MOVE TO THE NORTHEAST. IN THAT AREA...SOME STORMS WILL PRODUCE SEVERE WEATHER...WITH HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH POSSIBLE. IN ADDITION...THE STORMS WILL PRODUCE HEAVY RAINFALL. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM FOR KIMBALL AND CHEYENNE COUNTIES. OVER THE NORTHERN PANHANDLE... STORMS WILL BE LESS WIDESPREAD AND NOT AS STRONG. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOE THE SOUTHERN PANHANDLE UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE WEEKEND WITH A HIGHER CHANCE EARLY NEXT WEEK AS A STRONG UPPER LEVEL HIGH MOVES EAST OF NEBRASKA. IN ADDITION...HEAT INDICES NEAR 105 DEGREES ARE POSSIBLE THIS WEEKEND AND EARLY NEXT WEEK AS HOT DAYTIME TEMPERATURES AND HIGH HUMIDITIES DEVELOP OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EARLY TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Jul 14, 4:37 PM MDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
437 PM MDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 16 NW PINE BLUFFS 41.34N 104.29W
07/14/2011 M0.75 INCH LARAMIE WY LAW ENFORCEMENT
ALSO .75 INCHES OF RAIN FELL IN A SHORT TIME.
&&
MWEILANDLocal storm report, Jul 14, 4:55 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
455 PM MDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 17 NW BUSHNELL 41.41N 104.12W
07/14/2011 E0.25 INCH LARAMIE WY TRAINED SPOTTER
ALSO HEAVY RAIN.
&&
MWEILANDLocal storm report, Jul 14, 5:04 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
504 PM MDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HEAVY RAIN 5 NW HARRISBURG 41.60N 103.81W
07/14/2011 E0.50 INCH BANNER NE TRAINED SPOTTER
RETURNED CALL. PEA SIZE HAIL AND HEAVY RAIN OF 0.50
INCHES IN ABOUT 15 MINUTES.
&&
DDEALSpecial weather statement, Jul 14, 5:16 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 516 PM MDT THU JUL 14 2011 NEZ019-096-WYZ108-150015- GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE- 516 PM MDT THU JUL 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX...EASTERN GOSHEN AND NORTHWESTERN SCOTTS BLUFF COUNTIES UNTIL 615 PM MDT... AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HAWK SPRINGS...OR 21 MILES SOUTH OF TORRINGTON...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LYMAN... MORRILL... HENRY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. COX
Special weather statement, Jul 14, 6:26 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 626 PM MDT THU JUL 14 2011 NEZ021-150130- MORRILL NE- 626 PM MDT THU JUL 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL COUNTY UNTIL 730 PM MDT... AT 622 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MUD SPRINGS...OR 24 MILES NORTH OF SIDNEY... MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MUD SPRINGS... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. RE
Special weather statement, Jul 14, 6:40 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 640 PM MDT THU JUL 14 2011 WYZ118-150145- CENTRAL LARAMIE COUNTY WY- 640 PM MDT THU JUL 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 745 PM MDT... AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF CHEYENNE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HWY 85 AT COUNTY ROAD 222... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. RE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:28 PM MDT | Areal Flood Advisory | CYS | Laramie | 4 hr |
| Jul 14, 7:10 PM MDT | Flash Flood Warning | CYS | Laramie | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.